International Journal of Contemporary Mathematical Sciences

Vol. 9, 2014, no. 15, 695-702

S. K. Tiwari, Anamika Rai
      The generalized \beta-change of Finsler metric
      International Journal of Contemporary Mathematical Sciences, Vol. 9, 2014, no. 15, 695-702
      http://dx.doi.org/10.12988/ijcms.2014.410111

Copyright © 2014 S. K. Tiwari and Anamika Rai. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.